# SDR SWAA2021060367737

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AREA AFT OF AFT CARGO BAY BS1006 BL0 WL188. / ACCOMPLISHED DETAILED DAMAGE REMOVAL; INSPECTION AND REFINISH INSTRUCTIONS TO CORRODED AREA ON FRAME AT BS1006 BL0 WL188 IAW EA 21-153-01339 REV IR AND ATS ER 21-01845 REV IR
